# SDR 04FDEA01803

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB7254502
- Condition: Corroded
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP SIDE LOAD ROLLER FITTING 3 EA ROLLER BORES AND FACES CORRODED.  SIDE LOAD FITTING REMOVED AND REPLACED WITH NEW FITTING IAW CMM 57-55-22 AT MAE.
